Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board Member: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2016: 0.890

CiteScore 2016: 0.84

SCImago Journal Rank (SJR) 2016: 0.251
Source Normalized Impact per Paper (SNIP) 2016: 0.624

Mathematical Citation Quotient (MCQ) 2016: 0.07

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 10, Issue 4 (Apr 2009)

Issues

An Algorithm for Solving the Fractional Nonlinear Schrödinger Equation by Means of the Homotopy Perturbation Method

A. Yildirim,
Published Online: 2011-03-16 | DOI: https://doi.org/10.1515/IJNSNS.2009.10.4.445

About the article

Published Online: 2011-03-16

Published in Print: 2009-04-01


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/IJNSNS.2009.10.4.445.

Export Citation

©2011 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in